Jump to content

Search the Community

Showing results for tags 'recovery story'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Introduction topic: ☼-mranxious-3-months-off-effexor-xr-6-years-on Heyyyyyy 😊 I am alive !!!!!! Out there living a life that I am proud of and comfortable with. Pheww I am one of the blessed ones to have breached the other side and lived to talk about and YOU WILL TOO !! That was one hell of a ride. One that is FAR FAR FAR in the rearview mirror πŸ™ƒ If you have read my story, you will know that I went through literally the most traumatic event in my life and that was "Effexor Withdrawal". From start to finish I was unsure I would make it through this time, but here I am and let me tell you "Its a process". This will not happen overnight...BUT if you make the right moves, eat healthy and take your vitamins, time will heal, only time BUT everything you do in the mean time will make the difference in the end. Here is what I did : -Increased Omega 3:6:9 daily -Lots of purified water -Maximize sleep if you can and set a goof environment to be able to sleep(No sleeping drugs) -eliminated processed foods and to a whole food plant based lifestyle(THE BIGGEST GAME CHANGER for me and healer I believe* -Cut out all toxic people -light walks/bikes/swims daily(Key word "light". -meditation- daily(Prayer as well daily) -Church -daily mantras "I will heal" "I will get better" "I am getting better" -Reading books, occupying my time -Multivitamin and mineral support tablet I went from being a very anxious person once off Effexor for months and months of withdrawal , to now years later, a fully functional human being again 😎 I fully believe that in order to fully heal, you need to be fully off any pharmatheuticals (Per doctors orders of course, my disclosure) ughh πŸ˜‹ Oh yes and find a good doctor that will listen to you and meet your needs "YOUR NEEDS". I have found a wonderful doctor and he is all about my plant life and healing and he is all about me living my best life drug free. Whatever you are going through right now, just know it gets so much better. It can takes months to years to recover. Realize this is your journey and a special one. Myself personally believes that god has transformed my old life into my new life and I can't be ever more thankful and grateful. One hell of a adventure but "hey" I love who I am more now and have grown exponentially since this ordeal. I have days where I cry happy tears over the smallest things, butterfly on a flower, old person smiling, to the breeze blowing off the lake , to the food on my plate. I never appreciated it before Effexor and I took it for granted, now it just happens and i love it 😊 I guess it all depends how you look at it, but when things get grim and they will, come back here, read my story and just know you are all in good hands😊 The effort you put out now in the throws of this awful withdrawal, will eventually become the reward you see in your future !!!!! YOU ARE GOING TO RECOVER MY FRIENDS, ALL OF YOU !!!! STAY CALM AND SOLDIER ON, stay safe and always consult your doctor before making any moves and if they don't listen to you : FIND A NEW ONE !!!! But always stay in close touch with them please 😎 This website has been a game changer and so are all the admins* Beautiful hard working volunteers πŸ§‘πŸ’›πŸ’šπŸ’œπŸ’– *Taper, taper, taper your mediction , this is most important, don't rush a taper just because you start feeling good. It will catch up to you, stay the course 😎 or possibly suffer grave setbacks * *Feel free to message me* MR. A
  2. Hi everyone, my name is Kara and I am a 37 year old female from nyc. I took drug remeron for only four and half months in August 28, 2015. Prior to taking the drug remeron, I have had lived the most healthiest life. I never ever had any single problem up until I had my daughter. My daughter was born with acid reflux problem and on top of that she was a colicky baby who wouldn't sleep at night. Because of her sleeping problem, I would have to be up all night. My husband started a new business in other State in America and was not living with me up until my daughter was two years old. So I had no help from anybody that I know and my daughter sleeping problem persisted up until she was two years old. By the time she was two, I started to feel depressed because of the lack of sleep. It was only a mild depression though because I was fully functional at that time ,taking care of my daughter, cooking, cleaning and buying grocery. I went to the doctor and told him about my situation and he quickly prescribed me remeron, and told me to continue to take it for at least the next 9 to 10 months. I have always resisted taking any drug all of my life and the idea of taking this drug for the next 9 to 10 months seems very bad. So I told him that I don't believe in taking drug for too long and the doctor told me to take it at least four months. I asked him about any side effects, of course I didn't know about it's withdrawal effects up until I quit the drug. And he told me that this is the most safest drug I will be taking and he said since you dislike taking the drug so I will put you on a minimum dosage. He never discussed any tapering thing with me and I learrned that after I have withdrawal symptoms and googling the surviving antidepressants website. I still can't believe that the psychiatrist who was specialized giving these medicine would not discussed the tapering thing and I was in one of the top ten hospitals in America . So I took 15 mg of remeron for 3 months and four days and 7.5 mg for the next 27 days. I started having withdrawal symptoms on the 3rd day of quitting and I waited for a month and took the same drug again for the next 10 to 12 days after suffering with withdrawal badly. Then I found the S.A. forum and found out that my brain is largely injured by taking the psychiatric drug and all of my 50 different symptoms were from taking and then quitting the drug remeron. I started reading the introduction and found out that If I take care of my body well by eating right, and avoiding the stress, I can actually heal my brain . Even though I have had at least 50 symptoms that I listed in my dairy but some of my worst symptoms were severe insomnia with heart palpitations. It's been 20 months since I last took this drug and I have healed at least 70 percent. But I am still left with food sensitives , excercise sentivites , stress intolerance and insomnia and heart palpitations that wakes me in the middle of the night and takes two hours to settle down and then I started falling asleep again for two hours. My sleep was severely broken for the first 16 months with at least 4 nights in a week with zero sleep. Now in the last four months I believe that I can sleep better but my sleep is still broken but better than the last year. So I can give a lot of people hope that if you continue to take care of your self, you can heal. For me, at least 40 of my symptoms have gone in the past 20 months. Take care .
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy